90 ml of NyQuil overdose?

I m 16 130 pounds and it was my first time trying NyQuil because I couldn t sleep. I started with the recommended dose, 30 ml but I couldn t sleep so I drank 2 more cups which totals 90 ml… that was yesterday and I haven t slept at all since this happened…did I drink too much and will I overdose???

3 Answers

  • I don’t think so. I think that it leaves your system after awhile … make want to look that up.

    But NyQuil doesn’t work for me either. Someone recommended me Tylenol PM (for my migraines … don’t use if you don’t have pain).

    Just don’t take anymore of the NyQuil. You’re not supposed to use it very often … especially in the same week.

    looking at some of the comments, call your doctor or clinic. Or call the NyQuil company

  • Don’t worry, its not!

    But 6 tablespoons in 24 hours can be lethal…

    Be careful!

  • Only one tablespoon of NyQuil or DayQuil contains 325 milligrams of acetaminophen. Since the standard recommended dose of both of these products is two tablespoons, most people will consume 650 mg in a single dose. Three 650-mg doses in 24 hours would put you at serious risk of liver failure and death.

Leave a Comment